MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-4068-25tl, suturelasso¿ sd, 25° tight curve left, it has inconsistent wire loop thickness which result in not achieving smooth shuttling.This was detected during a rcr procedure on (b)(6) 2026.The procedure was completed successfully by using another new ar-4068-25tl.There was no patient harm.Additional information received on 22nd jan 2026: the issue was discovered upon opening the package during a procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing.

Brand Name
SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24290981
Report Number1220246-2026-00468
Device Sequence Number10324447
Product Code LXH
UDI-Device Identifier00888867031425
UDI-Public(01)00888867031425(11)241101(17)291031(10)4260152742
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Device Catalogue NumberAR-4068-25TL
Device Lot Number4260152742
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer05/14/2026
07/08/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date05/15/2026
07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown